Chi-Jen Wang

Postdoc @ ISU Math

Major : Applied Mathematics

Minor : BCB(Bioinform. & Comput. Biol.)
 


Starting Fall 2014, I will be in the School of Mathematics at Georgia Institute of Technology. to new page

 

I am a Postdoc in the Department of Mathematics at Iowa State University. I received my B.S. and M.S. degrees from National Taiwan Normal University in 2002 and 2004, and Ph.D. from Iowa State University in 2013. I was working in National Taiwan Normal University and Iowa State University as an teaching/research assistant, and Taipei Municipal High School as a math teacher. My research interests are in mathematical modeling, differential equation, and mathematical biology. I have leaded the study group of Analysis and Applied Math, and taught Calculus, Differential Equation, College Algebra, Discrete Math, and some high school math in these years.


Publication:

CHI-JEN WANG, DAVID M. ACKERMAN, IGOR I. SLOWING, and JAMES W. EVANS, Langevin and Fokker-Planck analyses of inhibited molecular passing processes controlling transport and reactivity in nanoporous materials, Phys. Rev. Lett. 113, 038301 (2014). Download

CHI-JEN WANG, YONG HAN, HOLLY WALEN, SELENA M. RUSSELL, PATRICIA A. THIEL, and JAMES W. EVANS, Analytic formulations for one-dimensional decay of rectangular homoepitaxial islands during coarsening on anisotropic fcc(110) surfaces, Phys. Rev. B 88, 155434 (2013). Download

CHI-JEN WANG, DA-JIANG LIU and J.W. EVANS, Schloegl's second model for autocatalysis on hypercubic lattices: Dimension-dependence of generic two-phase coexistence, Phys. Rev. E 85, 041109 (2012). Download

CHI-JEN WANG, XIAOFANG GUO, DA-JIANG LIU and J.W. EVANS, Schloegl's Second Model for Autocatalysis on a Cubic Lattice: Mean-Field-Type Discrete Reaction-Diffusion Equation Analysis , J. Stat. Phys. 144 (2011), 1308-1328. Download

JONG-SHENQ GUO, BEI HU, AND CHI-JEN WANG, A nonlocal quenching problem arising in a micro-electro mechanical system , Quart. Appl. Math. 67 (2009), 725-734. Download

JONG-SHENQ GUO, SATOSHI SASAYAMA, AND CHI-JEN WANG, Blowup rate estimate for a system of semilinear parabolic equations, Communications on Pure and Applied Analysis, 8 (2009), 711-718. Download

JONG-SHENQ GUO, YUNG-JEN LIN GUO, AND CHI-JEN WANG, Global and non-global solutions of a nonlinear parabolic equation. Taiwanese J. Math. 9 (2005), 187-200. Download


Presentations:

Talk: Spatial epidemic models: lattice differential equation analysis of wave and droplet-like behavior, Mathematical Biology Seminar, GaTech, Mar 2014.

Talk: A nonlocal quenching problem arising in a micro-electro mechanical system, FRI Seminar, ISU, Nov 2013.

Talk: Wave and droplet solutions for a spatial epidemic model exhibiting a discontinuous transition to an all-healthy state, AMS Central Sectional Meeting, ISU, Apr 2013.

Talk: Fokker-Planck equation analysis of the passing of diffusing particles in narrow pores, KI- Net Workshop, ISU, Apr 2013.

Poster: Spatial Epidemic described by Durrett's Quadratic Contact Process: Generic Two-Phase Coexistence between Infected and All-Healthy States, IMA Workshop, Dec 2012

Talk: Lattice Differential Equation Analysis of Schloegl's lSecond Model for Particle Creation and Annihilation, 2012 SIAM Annual Meeting, July 2012

Poster: Spatial Epidemic described by Durrett's Quadratic Contact Process: Generic Two-Phase Coexistence between Infected and All-Healthy States, MBI Workshop, OSU, April 2012

Talk: Schlogl model for particle annihilation and creation in the quadratic contact process, Computational and Applied Mathematics Seminar, ISU, April 2010